# SDR SWAA2012021501487

- Difficulty date: February 12, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 53,629 hours, 43,564 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 6962014
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR VERTICAL STIFFENER CRACKED AT BS 663.75, LBL 6.15.  REPAIRED STIFFENER PER EA.
